# SDR 97ZZZX3660

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Failed
- Location: Cockpit Vhf
- Component: KY196A
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER OUT OF BOX FAILURE.  NEW PART DEFECTIVE ON RECEIPT.  REMOVED AND REPLACED.
